# SDR AWXA0001047

- Difficulty date: December 12, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 48,552 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WEB CRACKED FS 178 RBL 5.0 WL 198 (1.3L) AND WL 202 (0.9L). REMOVED DAMAGE, FABED AND INSTALLED REPAIR PARTS IAW SRM 53-10-08 FIG 209
